# SDR DALA2017020100810

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 72,568 hours, 32,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SLIDE DEPLOYMENT TEST REF FORECAST NR 32-0525-8-0188. SLIDE FAILED TO DEPLOY FULLY, REPLACED RT AFT SLIDE PER WORK CARD 2561-4002-RA REF LOG 2871251
